# SDR DALA2025100107131

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 77,261 hours, 25,983 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 30 AND SPLICE OF STGR 30 BTW STA 1600 TO STA 1620 AT AFT CARGO COMPARTMENT.    CORROSION LEVEL 2. SPLICE OF STGR 30 BTW STA 1600 TO STA 1620 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-300 SRM 51-40-02-0G PAR 4B, AND PAR. 7 AND DVI WAS PERFORMED IN STGR 30 BTW STA 1600 TO STA 1620 AT AFT CARGO COMPARTMENT AND NO CORROSION WAS FOUND PER 757-300 SRM 51-00-06- 0G PAR 3 D (10) C. (1226847)
